# SDR A6WA201745376

- Difficulty date: October 24, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,428 hours, 37,238 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ball Screw
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A RIGHT THRUST REVERSER UNLOCK CAUTION MESSAGE INFLIGHT AT 31,000 FEET.  COMPLIED WITH QRH, AMBER REVERSER ICON APPEARED ON N1 GAUGE, DIVERTED.  FAILED TORQUE CHECK ON RT THRUST REVERSER.  COMPLIED WITH A LUBE OF THE BALL SCREWS AND THRUST REVERSER TRACKS IAW AMM.  RIG STOW AND THROTTLE LOCK OUT SWITCHES IAW AMM.  OPS CHECKED GOOD.
